MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM
Model Number HH8BEX
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to exercise a diagnostic sample from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.Device has not been returned to devicor medical products, inc.Therefore device evaluation could not be performed.We are submitting this medwatch report pursuant to 21 cfr 803- if the malfunction were to re-occur, it would be likely to cause or contribute to death or serious injury.
 
Event or Problem Description
It was reported by the affiliate that during the procedure , a very hard foreign matter was observed in the tissues during procedure.Procedure was completed using device with no patient complications.This has been documented in our system as record number (b)(6).

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
MAMMOTOME EX BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
MDR Report Key9579349
Report Number3008492462-2020-00001
Device Sequence Number16860655
Product Code KNW
UDI-Device Identifier10841911100956
UDI-Public(01)10841911100956(17)240718(10)F11928535D
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
KK033700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF11928535D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1